Abstract and Applied Analysis

Sharp Inequalities for Trigonometric Functions

Zhen-Hang Yang, Yun-Liang Jiang, Ying-Qing Song, and Yu-Ming Chu

Full-text: Open access

Abstract

We establish several sharp inequalities for trigonometric functions and present their corresponding inequalities for bivariate means.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 601839, 18 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412277095

Digital Object Identifier
doi:10.1155/2014/601839

Mathematical Reviews number (MathSciNet)
MR3232854

Zentralblatt MATH identifier
07022699

Citation

Yang, Zhen-Hang; Jiang, Yun-Liang; Song, Ying-Qing; Chu, Yu-Ming. Sharp Inequalities for Trigonometric Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 601839, 18 pages. doi:10.1155/2014/601839. https://projecteuclid.org/euclid.aaa/1412277095


Export citation